WHITE COATING ON TONGUE HELP PLEASE

Discussion in 'Fibromyalgia Main Forum' started by sharon5650, Aug 26, 2003.

  1. sharon5650

    sharon5650 New Member

    HI EVERYONE, CAN ANYONE RELATE TO ME, LATELY I HAVE HAD A WHITE COATING ON MY TONGUE, IT HAS BEEN BURNING AND QUITE SORE. I HAVE LITTLE SORES ALONG THE SIDE TOO. I DO GET INFECTIONS OF THE THROAT ALL THE TIME AND VIRUSES, AND BARELY CAN SPEAK MOST OF THE TIME, BUT THIS IS NEW. SOMETIMES I GET A SMOOTH SHINY RED TONGUE, IN WHICH IT BECOMES VERY PAINFULL TOO. WHAT IN THE WORLD IN THIS WHITE THICK COATING NOW. EVERDAY IT IS SOMETHING NEW, I AM GETTING SO DAM TIRED OF ALL THIS, I DO NOT DARE TELL ANYONE ELSE BUT YOU GUYS ABOUT THIS, AS NO ONE ELSE WANTS TO HEAR ANYTHING ELSE I HAVE GOT TO COMPAIN ABOUT. THEY SEEM TO BE FED UP LISTENING TO ME. ..............SHARON28
  2. Anita B.

    Anita B. New Member

    Sharon, have you seen a doctor about this symptom? If not, you probably should. You might have a thrush (yeast) infection that could be treated. This symptom may or may not be related to your primary illness. Good luck and hope you get relief!
  3. fairydust39

    fairydust39 New Member


    Hi Sharon,
    You have Candida (yeast infection).It is all though your body, at lest that's what Dr told me. If you had a pap smear it would no doubt show yeast infection.It was in my throat,sinuses,colon---about everywhere. My Dr gave me Nystatin USB---a powder that you mix with water and drink after swishing in your mouth. Some Dr's give Diflucan but it is harder on your liver than Nystatin USB for long term use. Because your body does not absorb Nystatin but goes though your digestive tract and kills Candida. Sugars and yeast are bad to eat too, as someone has already mentioned . It is an on going problem that you will have for a long time,at lest I have.Take Psyllium to keep your colon empty because that moves more toxins from your body and less chance for the Candida to grow! I also have a hearing problem that I think is somewhat related to the Candida--Dr wasn't sure about that. I think I have had Candida for a long time and didn't know it until I went to an Allergist and was tested for food sensitivities. I had lots of them too. Most Dr don't know a lot about Candida. I was lucky to find a Dr to DX it. Hope this helps
    Shirley
    PS We aren't tired of listening to you because we are all in the same boat. HUGS
  4. beeleaf

    beeleaf New Member

    I have not had actual pain (except for when I bite myself, hehe) but have had the thick white coating and little red dots. It went on for years until a doc had me try a strict diet with no foods that are known to be allergens. And alas, the coating went away. That was about the only change, unfortunately (didn't feel much better), but it was quite startling. The main culprit for me is dairy, so I gave that up. But I do sometimes have a light coating, which I believe to be wheat or yeast, as mentioned.

    Now about TEA TREE OIL. Every time I see mention of that stuff, I feel like waving a skull and crossbones flag across the universe. OK, that's extreme, but so was my reaction to it. Some folks swear by it, but please know that for others it is highly toxic. If you're chemically sensitive or have a respiratory problem, please be careful. The stuff we got did not have any warning label on it.
    My partner called the company and complained and got a "No, that's not possible. That could never happen" response. But I didn't have to look very hard to find others that have had similar reactions. I truly believe it could kill ya.

    [This Message was Edited on 08/27/2003]
  5. keeponsmiling

    keeponsmiling New Member

    Nystatin is great for overgrowth of yeast/Candida in the GI tract (from tongue to rectum). However, Nystatin never leaves the gut, so it is not particularly effective for systemic yeast (Candida that is growing outside of the GI tract). Only a broad-spectrum antifungal such as Diflucan will work.

    Cheryll